# SDR USAA2013031100037

- Difficulty date: March 7, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 723 hours, 332 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240007
- Part serial: 0563
- Condition: Low Pressure
- Location: L4 Door
- Part time: 723 hours, 332 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 DOOR DAMPER NEEDS TO BE SERVICED.  SERVICED L-4 DOOR DAMPER IAW AIRBUS MAINTENANCE MANUAL 52-10-301-614-001A.
